# SDR FDEA202202180321

- Difficulty date: February 18, 2022
- Submitted: February 25, 2022
- Operation: Air carrier
- Aircraft: N306FE
- Make and model: Doug MD-10-30F
- Aircraft serial: 48287
- Aircraft time: 77,081 hours, 26,920 cycles
- System (JASC): 2840 · Fuel Indicating System
- Part: None
- Condition: None
- Location: N/A
- Stage of operation: DE
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

DESCENDING INTO KMEM WITH FSC IN MANUAL, WE  RECIEVED LEVEL 1 ALERT, TANK 3 QTY LO. FUEL WAS  7.1/6.2/5.2. THE QRH SAID TO TREAT AS REAL SO WE  DECLARED AN EMERGENCY AND LANDED. AT SHUTDOWN FUEL  QTYS WERE 5.9/5.3/3.9.   RETERMINTATED WIRES 3E901Z22BL, 3E901AA22BL, 3E900AB22BL, 3E900AC22BL, 3E900AD22BL,   3E900AE22BL, 3E900Y22BL, AND 3E901Y22WH I/A/W MD 11 SWPM  20-10-13 AND CONNECTED TO   OUTBOARD MJP. MJP STILL  REQUIRES INSTALLATION AND CIRCUIT BREAKERS RESET. INSTALLED   #3 TANK OUTBOARD MJP & APPLIED SEALANT TO THE #3 INBOARD MJP REF. AMM 28-41-02-2.  NO   LEAKS  NOTED. VERIFIED #3 TANK DRY CAPACITANCE READINGS ARE WITHIN RANGE REF. AMM   28-41-00-6. VERIFIED #3 TANK BY FUELING TO A KNOWN QUANITY FROM THE #2 TANK. ALL   READINGS GOOD REF. AMM 28-00-00-2. AIRCRAFT OK FOR SERVICE.
